# SDR USAA2014051400004

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,842 hours, 43,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLASHLIGHT AT FWD FLIGHT ATTENDANT POSITION INOPERATIVE.  RERACKED EMERGENCY FLASHLIGHT AT FWD FLIGHT ATTENDANT POSITION.  OK FOR SERVICE.
